# SDR MALA050651

- Difficulty date: August 14, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 19,933 hours, 21,774 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WITH THE SUPP A/C RUNNING THE CABIN BEGAN TO FILL WITH SMOKE.  CREW TURNED OFF SUPP A/C SYSTEM AND EXITED THE AIRCRAFT.  AFTER TEN MINUTES OR SO, THE SMOKE WAS GONE.  FIRE DEPARTMENT SHOWED UP TO AIRCRAFT AS WELL.  NO FURTHER INFORMATION AT THIS TIME.
